# SDR 01FDEA00683

- Difficulty date: August 11, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 27L HAS GOUGE ON O/B SIDE WITH CORROSION AT BS 482 (C53-111-01, 2).  *S/D*  REMOVED AND REPLACED STR PER SRM 57-40-3.
